pus cells in stool

Answers

1 Answers
Dr. Scot Lewey answered:

What are the common causes of pus cells in stool?

Colitis

Campylobacter
Pus cells or fecal white blood cells or leukocytes indicate inflammatory process in the bowel. Broadly there are two main causes; infectious and noninfectious. Infectious causes are primarily bacteria such as E. coli, salmonella, campylobacter, listeria, C. Difficile, shigella. Noninfectious most common causes are Crohn's disease and ulcerative colitis but can include ischemia. www.thefooddoc.com
Sign Up

Get personalized answers from doctors!

1 Answers
1 Doctor agrees
11832999x1386635005
Dr. Yash K. Khanna answered:

My stool d/r shows 1-2 hpf pus cells, and ph acidic. CBC also normal. What could be the reason of pus cells? Is that amount normal or should it be 0?

Not Significant

Cbc
It has no significan if you otherwise have no symptoms
Sign Up

Get personalized answers from doctors!

1 Answers

My grandchild,3month old.her stool analysis shows cyst E.H ++,Pus cells 3 -5HPF,Bacteria+.child had frothy motion for aweek?

Probably infection

Cyst
I'm not clear what your results are based on your question. (cyst EH++ is not typical notation for stool results). If she has white blood cells, and unusual stools, she has either an infection or some type of inflammation, or both. She should follow up with her doctor on the results
Sign Up

Get personalized answers from doctors!

1 Answers
1 Doctor agrees
11158724x1386631006
Dr. Lonna Larsh answered:

My 2y old had amoeba 2 months ago.Stool analysis was done to check if it is gone& 3-5 pus cells, undigested food were found.Does he still have amoeba?

Amoebic dysentery

Feces
Did they check for amoeba/parasites on this stool sample? I assume they did. If there was no evidence of amoebiasis, then it's probably gone. The inflammation in the gut can take a longer time to go away however. If your child is still having diarrhea, I recommend you talk with your doctor about how to help the intestines recover from the recent infection.
Sign Up

Get personalized answers from doctors!

1 Answers
Dr. Oscar Novick answered:

Igot my stool test done,the results are:- brown in color,semi solid and acidic(6-8), pus cells:2-4. am i suffering from diarrhea or just an infection?

Stool culture

Loose_stools
From the information provided it is difficult to tell you if you have an infection. More important is the rult of your stool vulture
Sign Up

Get personalized answers from doctors!

1 Answers
Dr. Oscar Novick answered:

I am experiencing loose bowel for 2 days. Stool culture result showed no sign of salmonella, shigella or other vibro groups. Pus cells high.

Viral diarrhea

Intestine
In light of negative stool cultures one has to assume you have a viral gastroenteritis. Eat a bland diet. Stay off of greasy and fried foods.Stay hydrated but refrain from milk and juice for5-7 days
Sign Up

Get personalized answers from doctors!

1 Answers
2 Doctor agrees
10025116x1386638522 12384496x1386636136
Dr. Robert Kwok answered:

if pus in stool is occasionally is there any problem?

Maybe a problem

Open-uri20120824-26958-5snnul
There should not be pus in the stool. There can be mucus that lubricates the colon to help the stool move through and out the last part of the colon and rectum. Mucus can be from infection or inflammation. A primary care doctor can check to see if there is a problem.
Sign Up

Get personalized answers from doctors!

Related to pus cells in stool:
1 Answers
Dr. Frank Pancotto answered:

What is the causes of pus in stool? And what is the best remedy?

Probably mucous

Feces
your probable talking about mucous and not pus. pus is fecal wbc and a sign of inflammation or infection mucous is nothing may be ins
Sign Up

Get personalized answers from doctors!

Related to pus cells in stool:
2 Answers
2 Doctor agrees
10023207x1386628930 Neutral_expert_x_teeny
Dr. Oscar Novick answered:

Wife got UTI that developed into Kidney Infection. On ciprofloxacin now for 6 days however now she is seeing in her stool a white mucas/pus and anus is itching. Is this part of kidney infection?

Drug reaction

Kidney
She is having side effects of the cipro. She should consult her doctor if she further needs the cipro. In the meantime have her try probiotics to neutralize her symptoms
Sign Up

Get personalized answers from doctors!

Sign up to see more